Trying to help

I have helped my fiance with Nat Pro for a number of months...

While we feel she has responded somewhat positively, there is a problem that won't go away. When used inter-vaginally, the "slight" stinging sensation described on these pages is actually a "burning" sensation that will not improve (normal trans dermal is fine).

Has anyone else experienced this a does there seem to be a method to help this situation?

Thank you

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...